# SDR CALA2016042695303

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 50,258 hours, 21,529 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILURE.  EPSU BATTERY EMER RT.  ACCOMPLISHED TSM TASK 33- 51-00-810-801-A.  REPLACED EPSU BATTERY 12WL IAW AMM TASK 33-51-3 8.
